Alert archive / New Mexico / High Wind Watches in 2008
High Wind Watch 2, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind watch at Mar 13, 2008, 4:11 AM MDT. It took effect at Mar 14, 2008, 6:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 13, 2008, 4:11 AM MDT (10:11 UTC)
- In effect from
- Mar 14, 2008, 6:00 AM MDT
- Expired
- Mar 14, 2008, 4:29 AM MDT
- In force
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 131011 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 411 AM MDT THU MAR 13 2008 ...POTENTIAL FOR DAMAGING WINDS FRIDAY... NMZ010>021-026-132200- /O.NEW.KABQ.HW.A.0002.080314T1200Z-080315T0200Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...GLENWOOD...SOCORRO... CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 411 AM MDT THU MAR 13 2008 ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR PORTIONS OF CENTRAL AND EASTERN NEW MEXICO. EXPECT WEST WINDS TO INCREASE RAPIDLY FRIDAY MORNING GENERALLY ALONG AND SOUTH OF INTERSTATE 40...STRETCHING FROM THE ARIZONA BORDER TO THE TEXAS BORDER. SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS RANGING FROM 55 TO 65 MPH ARE POSSIBLE. OCCASIONAL GUSTS TO AROUND 70 MPH COULD OCCUR...PARTICULARLY OVER AND NEAR THE HIGHER TERRAIN OF TORRANCE...LINCOLN AND CHAVES COUNTIES. THE STRONG WINDS WILL LIKELY RESULT IN AREAS OF REDUCED VISIBILITIES IN BLOWING DUST AS WELL AS DANGEROUS CROSSWINDS...AND THEREFORE AFFECT TRAVEL OVER THE WATCH AREA. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FOR THE LATEST INFORMATION...FORECASTS AND POSSIBLE WARNINGS. $$
3 follow-up statements
000 WWUS75 KABQ 132150 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 350 PM MDT THU MAR 13 2008 ...POTENTIAL FOR DAMAGING WINDS FRIDAY... NMZ010>021-026-141000- /O.CON.KABQ.HW.A.0002.080314T1200Z-080315T0200Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...GLENWOOD...SOCORRO... CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 350 PM MDT THU MAR 13 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. WEST WINDS WILL QUICKLY INCREASE FRIDAY MORNING ALONG AND SOUTH OF INTERSTATE 40...STRETCHING FROM THE ARIZONA BORDER TO THE TEXAS BORDER. SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS RANGING FROM 55 TO 65 MPH ARE POSSIBLE. OCCASIONAL GUSTS TO AROUND 70 MPH COULD OCCUR...PARTICULARLY OVER AND NEAR THE HIGHER TERRAIN OF TORRANCE...LINCOLN AND CHAVES COUNTIES. IN ADDITION...AREAS ALONG THE WEST CENTRAL MOUNTAINS...MIDDLE RIO GRANDE VALLEY...AND PORTIONS OF THE NORTHERN MOUNTAINS WILL ALSO SEE WINDY CONDITIONS ALTHOUGH NOT QUITE AS STRONG AS AREAS FARTHER SOUTH WITHIN THE WATCH. STAY TUNED TO YOUR PREFERRED WEATHER INFORMATION SOURCE FOR POSSIBLE UPDATES AND FUTURE STATEMENTS. THE STRONG WINDS WILL LIKELY RESULT IN AREAS OF REDUCED VISIBILITIES IN BLOWING DUST AS WELL AS DANGEROUS CROSSWINDS... AND THEREFORE AFFECT TRAVEL OVER THE WATCH AREA. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FOR THE LATEST INFORMATION...FORECASTS AND POSSIBLE WARNINGS. $$ 52
000 WWUS75 KABQ 141017 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 417 AM MDT FRI MAR 14 2008 ...POTENTIAL FOR DAMAGING WINDS FRIDAY... THE COMBINATION OF VERY STRONG WINDS ALOFT...AN INCREASING SURFACE PRESSURE GRADIENT ACROSS THE STATE AND DAYTIME HEATING WILL BRING SOME OF THE STRONGEST WINDS SO FAR THIS YEAR TO THE SOUTH HALF OF NEW MEXICO. GUSTS WILL BE HIGH ENOUGH TO PRODUCE MINOR TO EVEN MODERATE WIND DAMAGE...ESPECIALLY ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN...FROM THE SANDIA MOUNTAINS SOUTHWARD. NMZ010>012-014>021-026-141800- /O.UPG.KABQ.HW.A.0002.080314T1200Z-080315T0200Z/ /O.NEW.KABQ.HW.W.0004.080314T1200Z-080315T0200Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...GLENWOOD...SOCORRO...CARRIZOZO... RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 417 AM MDT FRI MAR 14 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST WINDS WILL MARKEDLY INCREASE LATER THIS MORNING ALONG AND SOUTH OF INTERSTATE 40...STRETCHING FROM THE ARIZONA BORDER TO THE TEXAS BORDER. SUSTAINED WINDS OF 30 TO AS MUCH AS 50 MPH WITH GUSTS RANGING FROM 55 TO 65 MPH ARE POSSIBLE. OCCASIONAL GUSTS BETWEEN 65 AND 75 MPH COULD OCCUR...PARTICULARLY OVER AND NEAR THE HIGHER TERRAIN OF TORRANCE...LINCOLN AND CHAVES COUNTIES. THE STRONG WINDS WILL CREATE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST AS WELL AS DANGEROUS CROSSWINDS... AND THEREFORE AFFECT TRAVEL OVER THE WATCH AREA. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FOR THE LATEST INFORMATION...FORECASTS AND POSSIBLE WARNINGS. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ013-141800- /O.UPG.KABQ.HW.A.0002.080314T1200Z-080315T0200Z/ /O.NEW.KABQ.WI.Y.0015.080314T1200Z-080315T0200Z/ QUAY COUNTY- INCLUDING THE CITY OF...TUCUMCARI 417 AM MDT FRI MAR 14 2008 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST WINDS WILL MARKEDLY INCREASE LATER THIS MORNING ACROSS EAST CENTRAL NEW MEXICO...STRETCHING FROM THE ARIZONA BORDER TO THE TEXAS BORDER. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS RANGING UP TO 55 MPH ARE POSSIBLE. THE STRONG WINDS WILL LIKELY RESULT IN AREAS OF REDUCED VISIBILITIES IN BLOWING DUST AS WELL AS DANGEROUS CROSSWINDS... AND THEREFORE AFFECT TRAVEL OVER THE WATCH AREA. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ003>009-141800- /O.NEW.KABQ.WI.Y.0015.080314T1200Z-080315T0200Z/ UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITIES OF...ESPANOLA...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...GALLUP/GRANTS...ALBUQUERQUE 417 AM MDT FRI MAR 14 2008 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. WEST WINDS WILL CONTINUE TO PICK UP THIS MORNING AND EARLY AFTERNOON ACROSS NORTHERN AND WEST CENTRAL NEW MEXICO. SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS RANGING UP TO 55 MPH ARE POSSIBLE. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. THERE MAY ALSO BE AREAS OF BLOWING DUST. $$ 43
000 WWUS75 KABQ 141029 CCA NPWABQ URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 423 AM MDT FRI MAR 14 2008 CORRECTION TO REMOVE WATCH WORDING. ...POTENTIAL FOR DAMAGING WINDS FRIDAY... THE COMBINATION OF VERY STRONG WINDS ALOFT...AN INCREASING SURFACE PRESSURE GRADIENT ACROSS THE STATE AND DAYTIME HEATING WILL BRING SOME OF THE STRONGEST WINDS SO FAR THIS YEAR TO THE SOUTH HALF OF NEW MEXICO. GUSTS WILL BE HIGH ENOUGH TO PRODUCE MINOR TO EVEN MODERATE WIND DAMAGE...ESPECIALLY ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN...FROM THE SANDIA MOUNTAINS SOUTHWARD. NMZ010>012-014>021-026-141815- /O.UPG.KABQ.HW.A.0002.080314T1200Z-080315T0200Z/ /O.COR.KABQ.HW.W.0004.080314T1200Z-080315T0200Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...GLENWOOD...SOCORRO...CARRIZOZO... RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 423 AM MDT FRI MAR 14 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST WINDS WILL MARKEDLY INCREASE LATER THIS MORNING ALONG AND SOUTH OF INTERSTATE 40...STRETCHING FROM THE ARIZONA BORDER TO THE TEXAS BORDER. SUSTAINED WINDS OF 30 TO AS MUCH AS 50 MPH WITH GUSTS RANGING FROM 55 TO 65 MPH ARE POSSIBLE. OCCASIONAL GUSTS BETWEEN 65 AND 75 MPH COULD OCCUR...PARTICULARLY OVER AND NEAR THE HIGHER TERRAIN OF TORRANCE...LINCOLN AND CHAVES COUNTIES. THE STRONG WINDS WILL CREATE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST AS WELL AS DANGEROUS CROSSWINDS... AND THEREFORE AFFECT TRAVEL OVER THE WATCH AREA. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ013-141815- /O.UPG.KABQ.HW.A.0002.080314T1200Z-080315T0200Z/ /O.COR.KABQ.WI.Y.0015.080314T1200Z-080315T0200Z/ QUAY COUNTY- INCLUDING THE CITY OF...TUCUMCARI 423 AM MDT FRI MAR 14 2008 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST WINDS WILL MARKEDLY INCREASE LATER THIS MORNING ACROSS EAST CENTRAL NEW MEXICO. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS RANGING UP TO 55 MPH ARE POSSIBLE. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ003>009-141815- /O.NEW.KABQ.WI.Y.0015.080314T1200Z-080315T0200Z/ UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITIES OF...ESPANOLA...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...GALLUP/GRANTS...ALBUQUERQUE 423 AM MDT FRI MAR 14 2008 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. WEST WINDS WILL CONTINUE TO PICK UP THIS MORNING AND EARLY AFTERNOON ACROSS NORTHERN AND WEST CENTRAL NEW MEXICO. SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS RANGING UP TO 55 MPH ARE POSSIBLE. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. THERE MAY ALSO BE AREAS OF BLOWING DUST. $$ 43
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind watch went out at Mar 13, 3:00 AM MDT, 1 hour 11 minutes earlier.
Area forecast discussion, Mar 13, 3:00 AM MDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MDT THU MAR 13 2008 .DISCUSSION...SHORT WAVE TO EXIT EASTERN NEW MEXICO THIS MORNING WITH GRADIENT ALOFT TO RELAX BRIEFLY IN IT/S WAKE. CURRENT THOUGHTS CONCERNING POTENTIAL FOR WIND ADVISORIES TODAY ARE THAT IT MAY BE SOMEWHAT MARGINAL AND PROBABLY NOT WIDESPREAD...ALTHOUGH A FEW OF THE USUAL SPOTS SUCH AS CLINES CORNERS MAY BLOW AT WIND ADVISORY LEVELS. WILL LET DAY SHIFT GET A LOOK AT THE EARLY MORNING UPPER AIR DATA TO MAKE A FINAL DECISION. WIND AGAIN THE FOCUS FOR FRIDAY/S WEATHER. WITH NEARLY 100KT MAX AT H5 CROSSING CENTRAL NEW MEXICO DURING THE DAY...WILL GO AHEAD AND ISSUE HIGH WIND WATCH FOR PORTIONS OF THE CENTRAL AND EAST. FIRE WEATHER CONCERNS BOTH THURSDAY AND FRIDAY AND WATCHES WILL BE UPGRADED TO RED FLAG WARNINGS. SOME POTENTIAL FOR MEASURABLE AMOUNTS OF SNOW NEAR THE COLORADO BORDER THURSDAY NIGHT THROUGH FRIDAY NIGHT BUT NOT PLANNING ON AMOUNTS GREAT ENOUGH FOR ADVISORIES AT THIS TIME. && .AVIATION...VFR CONDITIONS WILL PREVAIL THRU 00Z FRI. THEREAFTER...EXPECT ISOLD TO SCT MVFR RAIN/SNOW SHOWERS OVER THE NRN MOUNTAINS OF NEW MEXICO. THE BEST THREAT FOR THESE CEILING/VIS RESTRICTIONS WILL OCCUR ALONG COLORADO BORDER BETWEEN KFMN AND KRTN. MEANWHILE...SFC WINDS OF 25 TO 35 KNOTS WITH GUSTS UP TO 45 KNOTS ARE LIKELY TO DEVELOP AROUND 18Z/THU AND PERSIST THROUGH 06Z/FRI ALONG RIDGETOPS AND ERN SLOPES OF THE WEST CENTRAL...SOUTHWEST AND CENTRAL MOUNTAINS. AFTER 06Z... EXPECT GUSTY WINDS UP TO 30 KNOTS FOR THE SAME LOCALES. SITES THAT WILL BE IMPACTED BY THE GUSTY SFC WINDS WILL GENERALLY BE ALONG AND SOUTH OF A KGUP-KABQ-KLVS-KROW LINE. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 65 37 59 30 / 5 10 20 5 GALLUP.......................... 65 31 55 25 / 0 5 5 0 GRANTS.......................... 65 32 61 25 / 0 0 0 0 GLENWOOD........................ 73 39 72 33 / 0 0 0 0 CHAMA........................... 50 24 49 21 / 10 30 40 20 LOS ALAMOS...................... 57 32 54 26 / 5 10 20 5 RED RIVER....................... 48 26 42 19 / 10 20 40 20 TAOS............................ 55 31 48 24 / 10 20 30 10 SANTA FE........................ 60 34 54 26 / 0 10 10 0 SANTA FE AIRPORT................ 61 37 57 29 / 0 5 10 0 ESPANOLA........................ 65 34 61 28 / 5 10 10 0 ALBUQUERQUE HEIGHTS............. 66 42 64 37 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 68 37 66 34 / 0 5 0 0 ALBUQUERQUE FOOTHILLS........... 64 39 62 33 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 68 40 66 35 / 0 0 0 0 SOCORRO......................... 75 41 73 36 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 60 34 59 28 / 0 0 0 0 MORIARTY/ESTANCIA............... 66 36 62 31 / 0 0 0 0 CARRIZOZO....................... 72 43 69 36 / 0 0 0 0 RUIDOSO......................... 63 40 60 33 / 0 0 0 0 RATON........................... 61 31 56 24 / 5 5 20 5 LAS VEGAS....................... 60 38 57 26 / 0 5 10 0 ROY............................. 63 37 56 30 / 0 5 10 0 CLAYTON......................... 66 36 60 31 / 0 0 10 0 SANTA ROSA...................... 73 42 70 35 / 0 0 5 0 TUCUMCARI....................... 74 44 70 35 / 0 0 5 0 FORT SUMNER..................... 74 44 74 34 / 0 0 0 0 CLOVIS.......................... 74 44 75 35 / 0 0 0 0 PORTALES........................ 76 45 78 36 / 0 0 0 0 ROSWELL......................... 82 48 82 45 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ105>109. RED FLAG WARNING FROM 12 PM TO 8 PM MDT FRIDAY FOR THE FOLLOWING ZONES...NMZ105>109. HIGH WIND WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES...NMZ010>021-026. &&
Hazardous weather outlook, Mar 12, 6:00 PM MDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 PM MDT WED MAR 12 2008 NMZ001>021-026-131200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 PM MDT WED MAR 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A RED FLAG WARNING IS IN EFFECT FROM NOON UNTIL 8 PM THURSDAY FOR THE REGION ALONG AND SOUTH OF INTERSTATE 40...INCLUDING THE LOWER AND MIDDLE RIO GRANDE VALLEY...AS WELL AS THE WEST CENTRAL AND SOUTHWEST MOUNTAINS...SANDIA AND MANZANO MOUNTAINS AND ADJACENT HIGHLANDS AND THE EAST CENTRAL PLAINS...FOR CRITICAL FIRE WEATHER CONDITIONS DUE TO FORECAST LOW HUMIDITIES...STRONG WINDS AND HIGH FIRE DANGER. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE SAME AREA FRIDAY AFTERNOON AND FRIDAY EVENING. A WIND ADVISORY MAY BE REQUIRED FOR LOCALES ALONG AND SOUTH OF INTERSTATE 40 ON FRIDAY. STRONG WINDS AND CRITICAL FIRE WEATHER CONDITIONS MAY PERSIST SATURDAY AND INTO SUNDAY. REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 4:51 AM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Sandoval and 5 more | 39 hr |
Nearby
High Wind Watches in New Mexico, 2008Every high wind watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.